MathSciNet Relay Station
MathSciNet bibliographic data
MR1310045 (95i:35019) 35A30 (35Q35)
Meleshko, S. V. Homogeneous autonomous systems with three independent variables. (Russian) Prikl. Mat. Mekh. 58 (1994), no. 5, 97--102; translation in J. Appl. Math. Mech. 58 (1994), no. 5, 857–863
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement